Universiti Teknologi Malaysia Institutional Repository

Soliton solutions of the complex Ginzburg-Landau Equation

Yousif Rasheed, Faisal Salah and Abdul Aziz, Zainal (2009) Soliton solutions of the complex Ginzburg-Landau Equation. Matematika, 25 (1). pp. 39-51. ISSN 0127-8274

[img]
Preview
PDF - Published Version
321Kb

Official URL: http://www.fs.utm.my/matematika/content/view/226/3...

Abstract

The function transformed method is applied to an n-dimensional complex Ginzburg-Landau equation (CGLE), which is being transformed to physically significant well known nonlinear waves equations depending only on the function ?, and these equations can be exactly solved. The solution of these equations in is shown to lead to a general soliton solution of the CGLE

Item Type:Article
Uncontrolled Keywords:Complex Ginzburg-Landau equation; nonlinear waves equation; soliton solution; function transformed method
Subjects:T Technology > TJ Mechanical engineering and machinery
Divisions:Science
ID Code:7917
Deposited By: Norshiela Buyamin
Deposited On:30 Mar 2009 03:19
Last Modified:02 Sep 2010 09:00

Repository Staff Only: item control page